# SDR RAIA00703070

- Difficulty date: March 26, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 20,829 hours, 17,923 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5564 - STL - EMERGENCY LIGHT AT FLOOR PROXIMITY LIGHT INOP.  MAINTENANCE RESECURED WIRING TO FLOOR PROXIMITY LIGHT.  OPS CHECK GOOD.
